# SDR SWAA2022011256730

- Difficulty date: December 28, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE; BAFFLE /INTERCOSTAL BETWEEN STATION 747-767 RBL 22;WL 155 HAS AREAS OF CORROSION ON UPPER SURFACES. DOT 234/12 ; / [01] REMOVED CORROSIONIAW B737 SRM 51-10-02-0G-0.; [02] EVALUATED MATERIAL LOSS. ORIGINAS T< .032; REMAINING; .024; LOSS OF .008. OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2.AAR TOOL # 32351; CAL DUE 12/10/22.; [03] REMOVED BAFFLE IAW B737 SRM 51-40-02-0G-0.; [04] INSPECTION CW STEPS 1-3; [05] RECEIVED NEW BAFFLE P/N 146A7505-8; A TAG #WN12212. IAW BOEING DWG # 146A7502. REV. B.; [06] LOCATED AND DRILLED BAFFLE IAW B737 SRM 51-40-05-0G-0.; [07] INSPECTION CW STEPS 5;6  OK TO INSTALL; [08] INSTALLED BAFFLE IAW B737 SRM 51-40-02-0G-0.; [09] ALL STEPS COMPLETE 1-9 FOR BAFFLE REPLACEMENT; [10] INSPECTION CW. AUDIT CW
